# SDR HNAA2013010401142

- Difficulty date: January 4, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 65,782 hours, 74,369 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Elevator
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR CONTROLS VERY SLOPPY AND DIFFICULT TO MAINTAIN PITCH ATTITUDE ON APPROACH AND LANDING.  ADJUSTED ELEVATOR CABLE TENSIONS IAW MM 27-00-00. COMPLETED RII OF ELEVATOR CABLE TENSION.
